2022 G. Guatteri, G. Tessitore : Singular Limit of Two-Scale Stochastic Optimal Control Problems in Infinite Dimensions by Vanishing Noise Regularization. SIAM J. on Control and Optimization, Vol 60 (1) pag. 575-596
2022 B. Djehiche, F. Gozzi, G. Zanco, M. Zanella: Optimal portfolio choice with path dependent benchmarked labor income: a mean field model, Stochastic Processes Appl.145 (2022): 48-85
2021 F. Gazzola, E.M. Marchini: The moon lander optimal control problem revisited, Mathematics in Engineering, 3 (5) (2021), 1-14.
2021 G. Guatteri, F. Masiero: Stochastic maximum principle for problems with delay with dependence on the past through general measures, Mathematical Control & Related Fields, doi: 10.3934/mcrf.2020048
2021 F. Gazzola, E.M. Marchini: A minimum time optimal control for a drone landing problem, ESAIM Control Optim. Calc. Var., 27 (2021), 1-34.
2020 G. Guatteri, G. Tessitore: Ergodic BSDEs with Multiplicative and Degenerate Noise, SIAM J. Control Optim. 58 (2020), no. 4, 2050–2077
2020 G. Cavagnari, A. Marigonda, B. Piccoli: Generalized dynamic programming principle and sparse mean-field control problems. Journal of Mathematical Analysis and Applications (2019), https://doi.org/10.1016/j.jmaa.2019.123437
2020 S. Bonaccorsi, L. Tubaro, M. Zanella: Surface measures and integration by parts formula on levels sets induced by functionals of the Brownian motion in $\mathbb{R}^n$, Nonlinear Differential Equations and Applications NoDEA 27.3: 1-22.
2019 A. Cosso, G.Guatteri, G.Tessitore: Ergodic Control of Infinite Dimensional SDEs with Degenerate Noise ESAIM Control Optim. Calc. Var. 25 (2019), Paper No. 12, 29 pp.
2019 G. Guatteri, G. Tessitore: Singular Limit of BSDEs and Optimal Control of Two Scale Stochastic Systems in Infinite Dimensional Spaces, Appl. Math. Optim., https://doi.org/10.1007/s00245-019-09577-y
2019 H. Frankowsksa, E.M. Marchini, M. Mazzola,: On second order necessary conditions in infinite dimensional optimal control with state constraints, 2019 IEEE 58th Conference on Decision and Control (CDC) (2019), 2416-2421
2019 B. Ferrario, M. Zanella: Stochastic vorticity equation in $\mathbb{R}^2$ with not regular noise, Nonlinear Differential Equations and Applications (NoDEA), vol. 25, ISSN: 1021-9722.
2019 B. Ferrario, M. Zanella: Absolute continuity of the law for the two dimensional stochastic Navier- Stokes equations, Stochastic Processes Appl. 129, 1568- 1604.
2018 H. Frankowska, E.M. Marchini, M. Mazzola: Distance estimates for state constrained trajectories of infnite dimensional differential inclusions, ESAIM Control Optim. Calc. Var, 24 (2018), 1207-1229.
2018 M. Conti, T.F. Ma, E.M. Marchini, P.N. Seminario Huertas: Asymptotics of viscoelastic materials with nonlinear density and memory effects, J. Differential Equations, 264 (2018), 4235-4259.
2018 H. Frankowska, E.M. Marchini, M. Mazzola: Necessary optimality conditions for infinite dimensional state constrained control problems, J. Differential Equations, 264 (2018), 7294-7327.
2018 F. Confortola, G.Guatteri, M.Fuhrman, G. Tessitore : Linear-quadratic optimal control under non-Markovian switching. Stoch. Anal. Appl. 36 (2018), no. 1, 166–180.
2018 G. Cavagnari, A. Marigonda: Measure-theoretic Lie Brackets for nonsmooth vector fields. Discrete & Continuous Dynamical Systems - S, vol. 11, n. 5 (2018), doi: 10.3934/dcdss.2018052
2018 G. Cavagnari, A. Marigonda, B. Piccoli: Averaged time-optimal control problem in the space of positive Borel measures. ESAIM: COCV, vol. 24, n. 2 (2018), https://doi.org/10.1051/cocv/2017060
2018 A. Marigonda, G. Cavagnari, K.T. Nguyen, F.S. Priuli: Generalized control systems in the space of probability measures. Set-Valued and Variational Analysis, vol. 26, n. 3 (2018), https://doi.org/10.1007/s11228-017-0414-y
2018 A. Marigonda, G. Cavagnari, B. Piccoli: Superposition principle for differential inclusions. Large-Scale Scientific Computing, LSSC 2017, Lecture Notes in Computer Science, vol. 10665 (2018), https://doi.org/10.1007/978-3-319-73441-5_21
2017 G. Guatteri, F. Masiero, C. Orrieri: Stochastic maximum principle for SPDEs with delay, SPA 2017, 127, 2396-2427
2017 F. Confortola, E. Bandini: Optimal control of semi-Markov processes with a backward stochastic differential equations approach, Math Control Signals Systems 29 (2017), no. 1, art.1 pp.35
2017 G. Cavagnari, A. Marigonda, B. Piccoli: Optimal synchronization problem for a multi-agent system. Networks and Heterogeneous Media, vol. 12, n. 2 (2017), doi: 10.3934/nhm.2017012
2017 G. Cavagnari: Regularity results for a time-optimal control problem in the space of probability measures. Mathematical Control and Related Fields (MCRF), vol. 7, n. 2 (2017), doi: 10.3934/mcrf.2017007
2017 S. Bonaccorsi, M. Zanella: Absolute continuity of the law for solutions of stochastic differential equations with boundary noise, Stochastics and Dynamics, Vol. 17, No. 6, 1750045.
2016 S. Bonaccorsi, M. Zanella: Existence and regularity of the density for solutions of stochastic differential equations with boundary noise, Infin. Dimens. Anal. Quantum Probab. Relat. Top., Vol. 19, No. 01, 1650007.
2016 M. Conti, E.M. Marchini, V. Pata: Global attractors for nonlinear viscoelastic equations with memory, Comm. Pure Appl. Math. 15 (2016), 1893-1913
2016 M. Conti, E.M. Marchini: A remark on nonclassical diffusion equations with memory, Appl. Math. Optim., 73 (2016), 1-21
2016 H. Frankowska, E.M. Marchini, M. Mazzola: A relaxation result for state constrained inclusions in infnite dimension, Math. Control Relat. Fields, 6 (2016), 113-141
2016 F. Confortola, M. Fuhrman, J. Jacod: Backward stochastic differential equation driven by a marked point process: An elementary approach with an application to optimal control, Annals of Applied Probability. 26 (2016), 1743-1773.
2016 A. Marigonda, G. Cavagnari, G. Orlandi: Hamilton-Jacobi-Bellman equation for a time-optimal control problem in the space of probability measures. System Modeling and Optimization: 27th IFIP TC 7 Conference, CSMO 2015, vol. 494 (2016), https://doi.org/10.1007/978-3-319-55795-3_18
2015 M. Conti, E.M. Marchini, V. Pata: Nonclassical diffusion with memory, Math. Methods Appl. Sci., 38 (2015), 948-958
2015 F. Confortola, E. Mastrogiacomo: Feedback optimal control for stochastic Volterra equations with completely monotone kernels, Math. Control Relat. Fields 5 (2016), 191-235
2015 G. Cavagnari, A. Marigonda: Time-optimal control problem in the space of probability measures. Large-scale scientific computing, Lecture Notes in Computer Science, vol. 9374 (2015), https://doi.org/10.1007/978-3-319-26520-9_11
2014 G. Guatteri, G.Tessitore : Well posedness of operator valued backward stochastic Riccati equations in infinite dimensional spaces. SIAM J. Control Optim. 52 (2014), 6, 3776-3806
2014 M. Conti, E.M. Marchini, V. Pata: Reaction-diffusion with memory in the minimal state framework, Trans. Amer. Math. Soc., 366 (2014), 4969-4986
2014 M. Conti, E.M. Marchini, V. Pata: A well posedness result for nonlinear viscoelastic equations with memory, Nonlinear Anal., 94 (2014), 206-216
2014 F. Confortola, E. Mastrogiacomo: Optimal control for stochastic heat equation with memory, Evolution Equations and Control Theory 3 (2014), 35-58
2014 F. Confortola, M. Fuhrman: Backward stochastic differential equations associated to jump Markov processes and applications. Stochastic Processes and their Applications, 124 (2014), 289-316.
2013 G. Guatteri, F. Masiero: On the existence of optimal controls for SPDEs with boundary noise and boundary control. SIAM J. Control Optim., 51 (2013), 1909-1939
2013 F. Confortola, M. Fuhrman: Backward stochastic differential equations and optimal control of marked point processes , SIAM J. Control Optim., 51 (2013), 3592-3623.
2013 F. Confortola, M. Fuhrman: Filtering of continuous-time Markov chains with noise-free observation and applications , Stochastic: an International Journal of Probability and Stochastic Processes, 85(2013), 216-251.
2013 M. Conti, E.M. Marchini, V. Pata: Exponential stability in hyperbolic heat conduction with hereditary memory, Discrete Contin. Dyn. Syst., 18 (2013), 1555-1565
2013 P. Cannarsa, H. Frankowska, E.M. Marchini: Optimal control for evolution equations with memory, J. Evol. Equ. 13 (2013), 197-227
2012 M. Conti, E.M. Marchini, V. Pata: Approximating infinite delay with finite delay, Commun. Contemp. Math., 14 (2012), no.1250012, 13 pp
2012 F. Confortola, S. Bonaccorsi, E. Mastrogiacomo: Optimal control for stochastic Volterra Equations with completely monotone kernels, Siam J. Control Optim., 50 (2012), 748–789.